Reliability Analysis of Wireless Sensor Networks Using Markovian Model

Zhang, Zhenghuan, Xi, Hongsheng, Tang, Liang, Zhu, Jin . Journal of Applied Mathematics 2012. 2012 (760359) :-

Locate this article in:

Bibtex

@article{CIS-356878,
  Author = {Zhang, Zhenghuan and Xi, Hongsheng and Tang, Liang and Zhu, Jin},
  Title = {Reliability Analysis of Wireless Sensor Networks Using Markovian Model},
  Journal = {Journal of Applied Mathematics},
  Volume = {2012},
  Number = {760359},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles